# SDR GTIA9700411

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - ON DAILY CHECK, FOUND FWD PORTABLE E LIGHT AT AFT F/A STATION INOP.  REMOVED AND REPLACED AFT F/A STATION FWD E LIGHT.  INSTALLATION CHECKS GOOD IAW DC-9 MM 33-53-0.  (M)
